Unknown

Dataset Information

Management of heparin-induced thrombocytopenia: systematic reviews and meta-analyses.


ABSTRACT: Heparin-induced thrombocytopenia (HIT) is a prothrombotic adverse drug reaction occurring in <0.1% to 7% of patients receiving heparin products depending on the patient population and type of heparin. Management of HIT is highly dependent on a sequence of tests for which clinicians may or may not have the results when care decisions need to be made. We conducted systematic reviews of the effects of management strategies in persons with acute HIT, subacute HIT A or B, and remote HIT. We searched Medline, EMBASE, and the Cochrane Database through July 2019 for previously published systematic reviews and primary studies. Two investigators independently screened and extracted data and assessed the certainty of the evidence using the Grading of Recommendations Assessment, Development and Evalua

SUBMITTER: Morgan RL 

PROVIDER: S-EPMC7594379 | biostudies-literature | 2020 Oct

REPOSITORIES: biostudies-literature